# SDR Q2S2010F00020

- Difficulty date: February 26, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Engine: Ge CF650E2
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Part number: 65B016877
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORKSHEET NR 0628, WORKCARD 57-830-01-01.  LT WING L/E FRONT SPAR UPPER CHORD STRAP AT APPROX OLES 1481 FOUND CORROSION.  CORRODED STRAP REPLACED IAW SRM 51-30-02 REV 116.  PN ON: 65B016877.
